ClinVar Miner

Submissions for variant NM_001035.3(RYR2):c.506G>T (p.Arg169Leu) (rs397516539)

Minimum review status: Collection method:
Minimum conflict level:
ClinVar version:
Total submissions: 1
Download table as spreadsheet
Submitter RCV SCV Clinical significance Condition Last evaluated Review status Method Comment
GeneDx RCV000413267 SCV000490925 pathogenic not provided 2015-03-16 criteria provided, single submitter clinical testing While the R169L variant in the RYR2 gene has not been reported to our knowledge, a pathogenic variant affectingthis same residue, R169Q, has been reported in association with exercised induced ventricular tachycardiaand was absent in 100 reference alleles (Hsueh C et al., 2006). Additionally, variants in nearby residues(P164S, A165D, R176Q) have been reported in HGMD in association with polymorphic ventriculartachycardia and arrhythmogenic right ventricular dysplasia type 2 (Stenson P et al., 2014). Furthermore,R169L is located in one of the three hot-spot regions of the RYR2 gene, where the majority of pathogenicmissense variants occur (Medeiros-Domingo et al., 2009). R169L results in a non-conservative amino acid substitution at a position that is conserved across species. In silico analysis predicts is damaging to theprotein structure/function. Finally, the R169L variant was not observed in approximately 6100 individualsof European and African American ancestry in the NHLBI Exome Sequencing Project, indicating it is nota common benign variant in these populations. In summary, R169L in the RYR2 gene is interpreted as a pathogenic variant.

The information on this website is not intended for direct diagnostic use or medical decision-making without review by a genetics professional. Individuals should not change their health behavior solely on the basis of information contained on this website. Neither the University of Utah nor the National Institutes of Health independently verfies the submitted information. If you have questions about the information contained on this website, please see a health care professional.